# SDR BB06034

- Difficulty date: April 25, 2006
- Submitted: April 27, 2006
- Operation: Air carrier
- Aircraft: N645US
- Make and model: Boeing 757225
- Aircraft serial: 23897
- Aircraft time: 76,846 hours, 16,100 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOOR LEVEL ESCAPE PATH LIGHTING FOUND INOPERATIVE AT ROWS 4-8 AND ROW 13.  MAINTENANCE RECONNECTED LOOSE WIRES AT CONNECTOR.  NO FURTHER FAULTS.
